MathSciNet Relay Station
MathSciNet bibliographic data
MR1956161 (2003k:46002) 46A45 (40C05)
Başar, Feyzi; Altay, Bilal Matrix mappings on the space $bs(p)$ and its $\alpha$-, $\beta$- and $\gamma$-duals. Aligarh Bull. Math. 21 (2002), no. 1, 79–91.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement